Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Ranitidine For Hernia Cause Recurring Nosebleed?

Yes, I am on 300 MG of Ranitidine two x per day for a sliding hernia & for Chronic idiopathic Uticaria. I ve been getting nosebleeds off and on for a while. THis week I ve had 4 nosebleeds which is uncommon. COuld the Ranitidine be the cause of the nosebleeds?
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Ranitidine does not cause nosebleeds as a side effect. The symptoms can be related to broken vessels in the nose. I suggest to use a saline nasal spray to relieve the bleeding. I also suggest to use a humidifier at home and drink liquids.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Can Ranitidine For Hernia Cause Recurring Nosebleed?

Hello, Ranitidine does not cause nosebleeds as a side effect. The symptoms can be related to broken vessels in the nose. I suggest to use a saline nasal spray to relieve the bleeding. I also suggest to use a humidifier at home and drink liquids. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician